Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Interpolation by algebraic and trigonometric polynomials


Author: A. C. R. Newbery
Journal: Math. Comp. 20 (1966), 597-599
MSC: Primary 65.20
MathSciNet review: 0203905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0203905-8
Article copyright: © Copyright 1966 American Mathematical Society